# SDR AU990099

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8540252
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL COOLER FAULTY.
